MathSciNet Relay Station
MathSciNet bibliographic data
MR2087439 (2005e:34101) 34C11 (34C15)
Diblík, Josef; Růžičková, Miroslava Existence of positive solutions of a singular initial problem for a nonlinear system of differential equations. Rocky Mountain J. Math. 34 (2004), no. 3, 923–944.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement